Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spotting, cramps, headaches, nausea, not on periods due. Had taken prednisone while on birthcontrol. Pregnancy chance?

I have been on birth control for about 4 months now but I started taking prednisone a week and a half ago for an allergic reaction . It says on the bottle this could cause birth control to be ineffective. I had unprotected sex about a 9 days ago, around the time i was ovulating. I started getting very small amounts of brown discharge and cramps. I ve had it for about 3-4 days. I also get headaches at night and nausea. I m not supposed to get my period for another week or two. Is there a chance this is implantation bleeding or is it just breakthrough bleeding from the birth control? Could I be pregnant?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Been on birth control for about 4 months recent in take prednisone for an allergic reaction. Steroid anti-inflammatory drugs have a competitive action with pills hormones does reduce effectiveness. unprotected sex around ovulation could lead to pregnancy thus implantation bleeding. But there is also a possibility that it could not be pregnancy thus birth control pills induced bleeding
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor